# SDR SWAA2022063016924

- Difficulty date: June 9, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB-INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AND STR26R AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT 2022-316906 / [01] REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AND STR26R AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 REV: -;[02] REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AND STR26R AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 REV: - COMPLETED
